Tuesday, October 4, 2022

Tylenol Sinus Cold And Flu

What Other Drugs Will Affect Tylenol Cold & Flu Severe

About TYLENOL® Extra Strength Cold+Flu Medicine Active Ingredients | TYLENOL®

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and phenylephrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

How Is This Medicine Best Taken

Use Tylenol Cold as ordered by your doctor. Read all information given to you. Follow all instructions closely.

  • Take with or without food. Take with food if it causes an upset stomach.

What do I do if I miss a dose?

  • If you take Tylenol Cold on a regular basis, take a missed dose as soon as you think about it.
  • If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
  • Do not take 2 doses at the same time or extra doses.
  • Many times Tylenol Cold is used on an as needed basis. Do not use more often than told by the doctor.

How To Get Relief

It might be hard to believe: but those aggravating and uncomfortable symptoms youre experiencing from a cold or the flu are part of your bodys natural healing process. With each day that passes, your immune system is working hard to fight off the virus, so you can get better.

Both colds and the flu require lots of rest, fluids and time. Its best to let the virus run its course. In the meantime, there are some extra things you can do to feel better and experience that relief youve been craving. Heres how:

Also Check: How To Relieve Sinus Irritation

Tylenol Cold Max Liquid Daytime 8 Oz

Please correct the errors highlighted below.

Add-On items are available for purchase with orders of $25 or more shipped by the Exchange to the same address . Our Add-On program enables the Exchange to offer you thousands of convenience items. Just look for the Add-On logo displayed on qualifying items at shopmyexchange.com.

  • Add-On items may only be purchased with orders totaling $25 or more, including Military Star. Qualifying orders may contain a combination of Add-On and other items shipped by the Exchange, or contain $25 or more in Add-On items only.
  • At checkout, if your cart total is less than $25, any Add-On items you selected will be saved for later and can be added to your next order totaling $25 or more.
  • Any cart order totaling less than $25 that contains only Add-On items will not show an option to check out, only to Continue Shopping
  • Subscription orders or items purchased for pick-up in store do not require a $25 minimum order.
  • Add-On items in qualifying orders do not incur additional shipping costs.

Extra Strength Tylenol Cold & Sinus

TYLENOL Cold &  Sinus

Effective relief of your cold and sinus symptoms, including nasal congestion, sinus pain and pressure, fever, and headache so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

  • y_2022, m_8, d_10, h_20
  • loc_en_CA, sid_78547, prod, sort_
  • clientName_tylenolca
  • Product Overview
  • Effective relief of your cold and sinus symptoms, including nasal congestion, sinus pain and pressure, fever, and headache so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

    Trust the relief of TYLENOL® Cold & Sinus to relieve your cold and sinus symptoms. TYLENOL® Cold & Sinus is offered in a convenient Day/Night pack for relief around the clock.

    For effective relief of:

  • Dosage
  • Uses

  • For temporary relief of: sinus pain, sinus headache, fever, sinus congestion, sinus pressure, runny nose and sneezing due to common cold or flu.
  • Directions

    • Do not take more than directed .

    Adult Use Only :

    • Take 1-2 Daytime OR Nighttime caplets every 4-6 hours as needed
    • Do not exceed a combined total of any 8 Daytime OR Nighttime caplets in 24 hours.
  • Warnings:Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.
  • Symptoms of liver damage may include:

    • yellow skin or eyes

    Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

    • skin reddening

    If any of these symptoms occur, stop use and seek medical help right away.

    Read Also: How Often Take Advil Cold And Sinus

    What Should I Avoid While Taking Tylenol Sinus Congestion Nighttime

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

    This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

    What May Interact With This Medicine

    Do not take this medicine with any of the following medications: -ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine -MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate -other drugs containing acetaminophen This medicine may also interact with the following medications: -alcohol -certain medicines for depression, anxiety, or psychotic disturbances -certain medicines for blood pressure, heart disease, irregular heart beat -furazolidone

    Tell your doctor or health care professional if your pain symptoms do not start to get better or if they get worse.Drink several glasses of water each day. This will help loosen mucus.Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.Do not take more than the recommended dose as listed on the package label. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.The risk for liver problems is increased if you drink 3 or more drinks containing alcohol daily while using this product.

    Recommended Reading: Saline Solution For Sinus Pressure

    Recommended Reading: Sinus Pressure Causing Neck Pain

    Stuffy Nose Or Nasal Congestion

    WHAT CAUSES NASAL CONGESTION? CONGESTION DOESNT HAVE TO BE A HEADACHE IF YOU TAKE THE RIGHT STEPS

    If youve ever had a stuffy nose, youve had nasal congestion.

    Even so, the causes of your suffering can vary wildly allergies, a cold, or even the flu can cause or contribute to that plugged-up feeling referred to as nasal congestion.

    Heres what you need to know.

    The condition occurs when the membranes lining your nasal passages become inflamed. Once swollen, these passages can quickly fill with excess mucus and fluid.

    Combine this with the pressure build-up of swollen sinuses/nasal passages, and youll quickly discover why your sinus congestion can feel like it spreads pain throughout your nose, eyes, and forehead.

    That very same production of mucus is also why nasal congestion is so frequently associated with a runny nose.

    WHAT ARE THE COMMON CAUSES OF NASAL CONGESTION?

    When someone refers to their stuffy nose, its worth remembering that congestion is a symptom, not a disease in-and-of-itself.

    We associate the sinus pressure of nasal congestion with catching a cold because its one of the most common ways were likely to experience the symptom. In fact, there are other afflictions that can contribute to your nasal congestion.

    COMMON CAUSES OF NASAL CONGESTION

    • The Common Cold
    • Seasonal Allergies
    • Sinus Infections

    In each one of these common conditions, its the swelling of nasal passageways and sinus cavities that are central to symptoms of nasal congestion.

    How Should I Take Tylenol Cold Multi

    Tylenol Cold & Flu Rebate Up to $15 Cash Back

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.

    Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

    Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

    Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.

    Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    as of December 22, 2021 1:25 am

    Features

    Also Check: Can Sinus And Ear Infection Cause High Blood Pressure

    What Is Cold Medicine With Acetaminophen

    On its own, acetaminophen can be used to help relieve the pain of headaches, muscle aches, and more. When itâs added to cold medicine, it works together with other ingredients to help provide the relief from the symptoms associated with the common cold. Most cold medicine with acetaminophen contains other ingredients designed to relieve a stuffy nose, help diminish coughing, and help you feel better in general. Youâll find this medicine in several forms including syrups, cough drops, tablets, softgels, and more. Read the full ingredients list to ensure that you can take the other ingredients in addition to acetaminophen.

    Tylenol Cold & Flu Severe Caplets

    For the temporary relief of the following cold/flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough. Helps loosen phlegm and thin bronchial secretions to make coughs more productive. Temporarily reduces fever. For adults.

    Directions: Do not take more than directed . Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor. Store between 20-25 degrees C .

    Active Ingredients: In Each Caplet: Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCl 5 mg

    Inactive Ingredients: Carnauba Wax Croscarmellose Sodium D& C Yellow No. 10 Aluminum Lake Flavor Hydroxypropyl Cellulose Hypromellose Magnesium Stearate Microcrystalline Cellulose Polyethylene Glycol Pregelatinized Starch Sucralose Titanium Dioxide Each Caplet Contains: Sodium 3 mg

    Disclaimer:

    Recommended Reading: Best Food For Sinus Congestion

    Tylenol Sinus Congestion Nighttime Side Effects

    Get emergency medical help if you have signs of an allergic reaction:hives difficulty breathing swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Tylenol Sinus Congestion Nighttime and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using this medicine and call your doctor at once if you have:

    • chest pain, rapid pulse, fast or uneven heart rate

    • confusion, hallucinations, severe nervousness

    • easy bruising or bleeding, unusual weakness

    • little or no urinating

    • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

    • dangerously high blood pressure .

    Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

    Common side effects may include:

    • dry mouth, nose, or throat

    • constipation

    • sleep problems

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    Donât Miss: Best Food For Sinus Congestion

    Cold & Flu: Runny Nose During The Cold Season

    Tylenol Cold and Flu Severe Day and Night

    HOW TO STOP A RUNNY NOSE & CONTROL YOUR SNEEZING

    Nothing is more irritating than constant sneezing or a runny nose that just wont quit. Thankfully, there are steps you can take to get relief for your nose. But before we can put that tissue box away, we need to figure out what causes sneezing and all that sniffling.

    WHY DOES YOUR NOSE RUN?

    Your nose is a complex organ that acts as a gatekeeper against the germs and allergens in the environment. Even when youre not sick, your nose is lined with mucus. When you inhale bacteria, viruses, or allergens, your mucus production can go into overdrive to flush out the invading cells. Taking the right medicine will help if your runny nose is a symptom of your cold, flu, or allergies, but there are other runny nose remedies you can try to get that dripping under control.

    HOW TO STOP A RUNNY NOSE

    Dont let your nose turn into a faucet. If youre tired of reaching for a tissue box, try the following runny nose home remedies:

    • Drink plenty of fluids to thin your mucus, allowing it to drain faster
    • Try using a neti pot, which is designed for nasal irrigation, to clear out your mucus
    • Elevate your head by at least 10 inches while sleeping
    • Use a humidifier to further thin your mucus and add soothing moisture into the air

    HOW TO STOP SNEEZING

    IS IT A COLD OR IS IT THE FLU?

    Though there is a lot of overlap between how you feel when suffering from a cold or flu, some of your symptoms can help you figure out the underlying cause.

    Also Check: What Can You Take For Sinus Pressure

    Tylenol Cold + Flu Severe Caplets 24ct

    HSA/FSA Eligible

    Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

    • Provides temporary relief of severe cold and flu symptoms
    • 325 mg of the pain reliever acetaminophen
    • 10 mg of the cough suppressant dextromethorphan
    • 5 mg of the decongestant phenylephrine
    • 200 mg of the expectorant guaifenesin
    • Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Wyoming

    Tylenol Cold & Flu Severe Side Effects

    Get emergency medical help if you have signs of an allergic reaction:hives difficult breathing swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    This medicine may cause serious side effects. Stop using this medicine and call your doctor at once if you have:

    • chest pain, fast, slow, or uneven heart rate

    • severe dizziness, feeling like you might pass out

    • mood changes, confusion, hallucinations

    • fever

    • urinating less than usual or not at all

    • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

    • dangerously high blood pressure .

    Common side effects of Tylenol Cold & Flu Severe may include:

    • dizziness, weakness

    • dry mouth, nose, or throat

    • feeling nervous, restless, irritable, or anxious or

    • sleep problems .

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    You May Like: Is Nausea A Symptom Of Sinus Infection

    Advil Sinus Congestion And Pain Sinus Relief Medicine Pain Reliever And Fever Reducer With Ibuprofen And Phenylephrine Hcl

    as of December 22, 2021 1:25 am

    Features

    • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
    • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
    • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
    • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
    • Nighttime or Daytime sinus medicine for adults and children 12 years and older

    How To Use Childrens Tylenol Sinus Liquid

    DayQuil vs Tylenol severe

    See also Warning section.

    Read and follow all directions on the package label. Do not give children medicines labeled only for adults. If you have any questions, consult your pharmacist.

    Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor.

    If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

    The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose, take it more frequently, or use it for a longer time than directed.

    Tell your doctor if your condition persists for more than 1 week, if it worsens, or if it occurs with rash, persistent headache, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

    Read Also: Sphenoid Sinus Infection Neck Pain

    Popular Articles
    Related news